# SDR SIMA20120428007

- Difficulty date: April 28, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 20,676 hours, 14,720 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Structure
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AFTER REMOVING CORROSION AND PITTING FROM LEFT MAIN LANDING GEAR INBOARD AND OUTBOARD THRUST FACE UPPER SURFACE FOUND MORE THEN 20 PERCENT OF BOTH INBOARD AND OUTBOARD THRUST FACE UPPER SURFACE TO MEASURE BEYOND THE 13.570 INCH MEASUREMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIR ON LEFT MLG AXLE INBOARD AND OUTBOARD THRUST FACE UPPER SURFACE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
